Doctor insights on:
My son is 7,he's had loose stools like 4-5 times/day, for last 3 days. Last night was loose, greenish with red specks. Is this dangerous & treatment ?
Treat gastroenteritis: Your son is having infective diarrhea or dysentry , may be bacterial infection leading to loose motion and blood in stool .Consult your doctor get the treatment done as soon as possible . he may need blood test,stool test ,i.V. fluids and antibiotics ...Read moreSee 1 more doctor answer
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
More than 15 years of stomach pain, loose stools..colonoscopy/endoscopies found no crowns or colitis...is IBS the only answer? No treatment helps.
Causes of diarrhea: First define the problem (soft or frequent stool?), circumstances under which diarrhea develops (malabsorption, pancreatic maldigestion, food intolerances, stressful times, exposure to ill individuals/infections, food poisoning, ischemic gut, inflammatory colitis, etc.), severity (stool volume, dehydration, blood, night-time awakening, weight loss), & duration. The "cure" depends on the above. ...Read more
Is it possible to get Antibiotic-associated colitis without diarrhea? I seem to match up with all the symptoms but that, after a hefty triple therapy.
Dangerous C. diff: Yes, unfortunately it is possible to have colitis without diarrhea and if you think you have this, you need to be checked today by a doctor. Sometimes a patient may take an antidiarrheal or the illness itself causes a temporary 'bowel paralysis' so this needs to be evaluated for. A host of screening tests can help the doc make this diagnosis - so I suggest calling your primary MD and go to an E.R. ...Read more
Diarrhea,vomiting for weeks.severe stomach pain & cramps.can't keep food down.been taking omeprazole and mylanta.not helping. ULCER? TREATMENTS? HELP!
See your PCP: There are many causes of dry mouth like side effect of certain medications, diarrhea, certain diseases and infections (diabetes, anemia), nerve damage, just to name a few. See your PCP for proper diagnosis and treatment or referral to a specialist. ...Read moreSee 2 more doctor answers
Taking prevpack triple therapy for h pylori . No diarrhea or any side effects of this antibiotic. Does it mean it's not working? Or its comon?
It's working: Side effects are generally uncommon.Get a more detailed answer ›
I am currently on my period and now has a uti, i tried at home treatments but I am now feeling nausea and diarrhea. Should i go to the ER no insurance?
What can cause colon pain (no blood, no diarrhea) after doing triple therapy & omeprazole for h pylori? Just left side/LLQ.
I have horrible diarrhea, vomiting, stomach cramps and goosebumps. What are some treatments? And what can I eat? Please help.
GI upset: Start with clear liquid like water, soda that is clear, or sports hydration drinks. Sip often to prevent dehydration. Work up to solids with bland foods like bananas, rice, applesauce, toast, gelatin, or chicken. Avoid alcohol, nicotine, caffeine, dairy & high fat foods. Rest. ...Read more
Hi I just had green diarrhea tonight I don't have a fever what do I have and how can I cure this is it something I ate or am I sick.?
Green diarrhea: Is not necessarily bad. Green indicates that foods have traveled quickly through your GI tract. Manage the diarrhea with fluids containing electrolytes. If you are unable to keep up with fluids by mouth, you may need an IV, this would be to treat dehydration. Blood in your stool would be more worrisome. All the best and be seen if you are not better. ...Read more
15Y.O son ate a contaminated egg a week and a half ago.He hasn't used bathroom normally since.He never uses toilet.When he does its diarrhea.any cure?
Depends on cause: Irritable bowel syndrome, condition involving recurrent abdominal pain and diarrhea or constipation, often associated with stress, depression, anxiety, or previous intestinal infection (diet and meds).Inflammatory bowel disease, crohn's disease and ulcerative colitis, steroids and specific medications) viral gastroenteritis, fluids support and sometimes meds.Bacterial infection, antibiotic therapy. ...Read more
Diarrhea: If you have diarrhea drink water to hydrate yourself. You can also have clear soups / broths, unsweetened juices or oral rehydration solutions. You want to be gentle with your diet so that your GI track can recover. Stay away from dairy, leafy vegetables & most fruits initially. Caffeine & alcohol should be avoided as well as any dark carbonated beverages. Although it may seem bland to you, stay >. ...Read more
- Talk to a doctor online
- Colitis diarrhea treatment
- Diverticulitis diarrhea treatment
- Stomach flu diarrhea treatment
- Gas and diarrhea treatment
- Cholestyramine diarrhea treatment
- Diarrhea treatment imodium
- Diarrhea predominant ibs treatment
- Travelers diarrhea treatment
- Clostridium difficile diarrhea treatment